# SDR FDEA201308161908

- Difficulty date: August 16, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 51,336 hours, 9,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LOWER FRAME NR 1 FITTING FOUND HOLE "B", 3RD LAYER AFTER REAMING TO MAXIMUM IAW SRM STILL SHOWING CRACK INDICATION.
